Lyrica withdrawal treatment

Common Questions and Answers about Lyrica withdrawal treatment

lyrica

Avatar m tn Doubling just the first couple of times caused swelling in my mouth and around my eyes, so I dropped lyrica altogether. In no time I was hit with xanax type withdrawal symptoms: depersonalization, lack of concentration and dizziness being the most frightening. So, I asked to be switched to neurontin and he wrote out 300 mgs. three times daily for me.
986593 tn?1283532211 I was on Cymbalta and stopped taking it. It is Like Lyrica and withdrawal is horrible. These medications are worse than opiates and benzos put together.
Avatar m tn Getting off Lyrica may cause a number of discontinuation side effects. Quitting Lyrica suddenly can result in withdrawal symptoms including insomnia, headache, nausea, diarrhea and flu-like symptoms.
1088527 tn?1425313375 200 is still enough that u should cut that in half again before weaning off. I was on 300mg and weaned off it, I also had/ have nasea and vomiting and feeling flushed but don't think it's related to the lyrica, instead related to my cancer/ recovery / chemo. I had to go off Lyrica becaus of weight gain. I stpped it a few weeks back and already dropped a few pounds and can do my pants up agian!
Avatar n tn I took lyrica for a while and never had withdrawal and have never heard of anyone withdrawaling from it. Lyrica is a non narcotic med it does not goto the receptors in your brain so there should be no withdrawal because it actually goes to the pain and calms nerve pain by helping I guess you would say calming down a extra sensitive nerve that causes pain. I could very well be wrong about there being no withdrawal from it but I'm bout 99.
Avatar m tn Maybe that is because we are not doctors, o hesitate to give facts out about medical treatment or prescriptions. I will say I looked Lyrica up on the internet and there are a number of sites to visit that can give you a better idea of what the interactions may be. From what I have read and from being an alcoholic NO medications are really safe when taken with alcohol.
Avatar f tn s kind of slow around here this time of night, but hopefully someone with more experience with the symptoms of Lyrica withdrawal and tips on managing it will be along soon. Good luck to you and take care!
901222 tn?1399142874 I was in the same boat and I don't know if this will work for you but it did for me. I got on lyrica 100mg. It's non narcotic and helps withdrawal. I think it's actually for fibromyalgia or nerve pain not really sure but I got shot in the face and jumped a year later and they hit me in the jaw with a sledge hammer and it works good for me.
Avatar f tn Lyrica shouldn't be stopped abruptly. You should call your doctor for advice. You're describing withdrawal symptoms. Check out the substance abuse forum for some tips on feeling better Staying hydrated is very important. Keep us posted on what's going on with you.
Avatar m tn I had been to a holistic doc, a neurologist thinking I had MS. then finally realized my symptoms were side effects from the lyrica, then withdrawal....I'm sure it works fine for some people, but I have always been hyper sensitive to meds....the new ones, especially. I am searching for a drug that will help the fibro, but cymbalta made me super nauseous so I feel stuck. any input would be appreciated.
Avatar m tn I'm so glad to hear you're doing better! Just a word of serious warning: be very afraid of pregabalin. Reading people's accounts of coming off of it (or trying and failing) has been some of the scariest addiction reading I've done. If it were me, I'd taper down immediately and get off that ride. Now that you're almost at ten days, you're going to have longer and longer periods of being absolutely fine. As the old saying goes, beware of switching seats on the titanic!
478403 tn?1266546009 Hi guys, I was just wondering if any of you have been on Lyrica and come off of it having withdrawal symptoms? I started weaning off of it around 3 weeks ago and a week into just backing off from 300mg to 225mg I started feeling exhausted and my blood pressure took a dive sending me to the doctors office. She said my system is not regulating my blood pressure like it should and she thinks it's the Lyrica causing it.
Avatar f tn Hi Marilyn, I was on Tramadol for 4 years before being switched to stronger medicines. How long have you been taking the Tramadol? My doctor replaced 1/2 of my daily Tramadol dose with Vicodin and I continued that for a year. I did get very uncomfortable withdrawal symptoms from the Tramadol when that switch was made. However...
Avatar f tn I am sure you will be fine then. You'll just have to wait it out. The withdrawal symptoms will go away eventually. Is he offering you an alternative medication instead? Perhaps Lyrica would be a better option for you since Savella didn't work out? Lyrica is also approved to treat Fibromyalgia and it's also an anti-seizure medication.
Avatar f tn I haven't felt well in weeks, but it hasn't been the usual MS kind of not feeling well. I've had nausea, sweating, insomnia, horrible fatigue and general malaise. I know that this has been from various causes, including an infection, but I hadn't been able to come up with a reason for the way I've felt off and on for the past week. Now I'm wondering if it could be withdrawal from Lyrica. For the past year I've been on 100 mg Lyrica twice a day.
Avatar f tn I have tried Lyrica with no change in symptoms started taking Ralivia (Tramadol) last winter found that it was helpful for pain but when I went to stop taking this went through huge withdrawal symptoms was horrible. Am currently taking T#3/Advil for pain sometimes Percocet for really bad days. I do not want to take these analgisics as they are also highly addictive. Anyone know of any other meds without narcotic that have been helpful for treatment of symptoms? .
Avatar f tn I am supposed to take 3 Lyricas (90 mg each) a day: a.m., noon, and pm. But because I am an addict and dumb, I started taking 6 at one time because it makes me high. So I took anywhere from 12 to 18 a day. Now I am out and feel horrible. I already withdrew from oxys and that was the worst of the worst. But I didn't know Lyrica would cause withdrawal symptoms. Have you ever abused Lyrica? Thanks for writing back. I really appreciate it.
Avatar n tn Does anyone know for how long Lyrica withdrawal symptoms last for? I was on Lyrica for two and a half weeks and the side effects made me quit cold turkey. 3 months later I still have withdrawals!!!
Avatar n tn The pharmacist told me it had less side effects than Lyrica and it was safer than Lyrica as well. She said neurontin had been around awhile and that Lyrica was the new drug as far as treating nerve pain. I started the Neurontin in August of 07 and I have had no problems at all. ( Thank GOD ). It doesn't even make me sleepy. It's also not hard on the liver as well. Thanks Susan..
Avatar n tn as a rule i only use it at night during flare ups...Lyrica is out now and many are now taking that drug instead of neurontin...lyrica can be a drug of abuse and neurontin is considered a safe drug...not to say it can not be abused because as i have seen on the forum...even nyquil, benadryl, otc cough syrupet, etc can be abused...but it is not considered to be habit forming...good luck to ya!